# SDR CALA2017062301969

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 20,414 hours, 7,051 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 11ABC EMERGENCY LIGHT INOP. FOUND MATE-N-LOK CONNECTER BLOCK DAMAGED AT SEAT TO SEAT TRACK CONNECTION ON SEAT HARNESS SIDE. REPLACED MALE HALF MATE-N-LOK BLOCK IAW BSWPM 20-42-01. EMERGENCY LIGHTS CHECK GOOD IAW AMM 33-51-00.
